ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Several uncertainty principles for two-step nilpotent Lie groups

Pengcheng, Niu and Sufang, Tang (2005) Several uncertainty principles for two-step nilpotent Lie groups. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 40 (2). pp. 71-83. ISSN 00002-3043

[img]
Preview
PDF
Download (1798Kb) | Preview

    Abstract

    Some Hardy׳s uncertainty principles are proved for two-step nilpotent Lie groups. The group Fourier transforms are considered.

    Item Type: Article
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 08 Oct 2012 12:39
    Last Modified: 10 Oct 2012 10:04
    URI: http://mathematics.asj-oa.am/id/eprint/598

    Actions (login required)

    View Item